- 0 Results
Lowest price: € 4.22, highest price: € 82.39, average price: € 21.68
1
Cosmology in (2 + 1) -Dimensions, Cyclic Model - Guillemin, V
Order
at Averdo.com
€ 82.39
Shipment: € 0.00
Order
Guillemin, V:

Cosmology in (2 + 1) -Dimensions, Cyclic Model - Paperback

ISBN: 9780691085142

Erscheinungsdatum: 21.03.1989, Medium: Taschenbuch, Einband: Kartoniert / Broschiert, Titel: Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121), Volume 12… More...

Nr. 77982718. Shipping costs:, Next Day, DE. (EUR 0.00)
2
Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121) (Annals of Mathematics Studies) - Victor W. Guillemin
Order
at amazon.de
€ 4.22
Shipment: € 3.00
Order

Victor W. Guillemin:

Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121) (Annals of Mathematics Studies) - Paperback

1989, ISBN: 9780691085142

Princeton University Press, Taschenbuch, 228 Seiten, Publiziert: 1989-03-21T00:00:01Z, Produktgruppe: Book, Verkaufsrang: 8240, Geometrie, Naturwissenschaft & Mathematik, Fachbücher, Kate… More...

Gut Shipping costs:Auf Lager. Die angegebenen Versandkosten können von den tatsächlichen Kosten abweichen. (EUR 3.00) PsychoBabel & Skoob Books
3
Order
at Biblio.co.uk
$ 6.72
(aprox. € 5.55)
Shipment: € 5.85
Order
Guillemin, Victor:
Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1: Annals of Mathematics Studies (Study 121) - Paperback

1989

ISBN: 9780691085142

Princeton: Princeton University Press, 1989. Paperback in very good condition. HCW. paperback. Very Good/No Dust Jacket. Used., Princeton University Press, 1989, 3

Shipping costs: EUR 5.85 PsychoBabel & Skoob Books
Paid advertisement
4
Order
at Biblio.com
$ 4.95
(aprox. € 4.45)
Shipment: € 17.76
Order
Guillemin, Victor W.:
Cosmology in (2 Plus 1)-Dimensions, Cyclic Models, & Deformations of M2,1 - Paperback

1989, ISBN: 9780691085142

Princeton, NJ, U.S.A.: Princeton University Press, 1989. First Edition. Paperback. Very Good. 8vo - over 7¾" - 9¾" tall. Remainder copy., Princeton University Pr… More...

Shipping costs: EUR 17.76 Arundel Books of Seattle
5
Order
at Biblio.co.uk
$ 14.29
(aprox. € 11.80)
Shipment: € 10.74
Order
Victor Guillemin:
Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121) (Annals of Mathematics Studies) - Paperback

1989, ISBN: 9780691085142

Princeton University Press, 1989-03-01. Paperback. Good., Princeton University Press, 1989-03-01, 2.5

Shipping costs: EUR 10.74 Ergodebooks

Details of the book
Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121) (Annals of Mathematics Studies)

The subject matter of this work is an area of Lorentzian geometry which has not been heretofore much investigated: Do there exist Lorentzian manifolds all of whose light-like geodesics are periodic? A surprising fact is that such manifolds exist in abundance in (2 + 1)-dimensions (though in higher dimensions they are quite rare). This book is concerned with the deformation theory of M2,1 (which furnishes almost all the known examples of these objects). It also has a section describing conformal invariants of these objects, the most interesting being the determinant of a two dimensional "Floquet operator," invented by Paneitz and Segal.

Details of the book - Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121) (Annals of Mathematics Studies)


EAN (ISBN-13): 9780691085142
ISBN (ISBN-10): 0691085145
Hardcover
Paperback
Publishing year: 1989
Publisher: Princeton University Press
236 Pages
Weight: 0,336 kg
Language: eng/Englisch

Book in our database since 2007-03-29T23:11:38-04:00 (New York)
Detail page last modified on 2021-02-14T11:35:35-05:00 (New York)
ISBN/EAN: 0691085145

ISBN - alternate spelling:
0-691-08514-5, 978-0-691-08514-2


< to archive...